MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH IMPACTOR; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

EIT EMERGING IMPLANT TECHNOLOGIES GMBH IMPACTOR; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number CET30201
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that on (b)(6) 2024.During the procedure, the tip of the impactor was broken.The second item in the set was used to complete the procedure.The procedure was successfully complete.This report involves one (1) impactor.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D9: complainant part is not expected to be returned for manufacturer review/investigation.H6: without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined, that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6: component code: g07002 (appropriate term/code not available) used to capture.No findings available, due to no product returned.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
IMPACTOR
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
GM  D-78573
Manufacturer Contact
barbara wirth
eisenbahnstrasse 84
wurmlingen D-785-73
GM   D-78573
74611716904
MDR Report Key19805944
Report Number3013730328-2024-00057
Device Sequence Number7496985
Product Code ODP
UDI-Device Identifier04260397080221
UDI-Public(01)04260397080221
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCET30201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown